Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Taking norethisterone 5mg to delay periods. Will my whole cycle shifted or remain in old cycle after stopping tablets?

I am taking norethisterone 5mg 3 times a day to delay my period, as I am getting married. It is working, but I want to know once I stop taking the tablets will my cycle have shifted ? I will obvioulsy have a bleed reasonably soon after, but will it them be a full 28 day cycle before I get my next one, or will I still be on my old cycle and get it 2 weeks later for a second time?
Asked On : Thu, 28 Jun 2012
Answers:  1 Views:  732
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Thanks for writing in.
Your cycle will get shifted when you take norethisterone. So if you have a 28 day cycle, you will get a cycle 28 days after you get your period after stopping norethisterone. So for example, you get your period today after stopping norethisterone, you will get it after 28 days after this.
Hope that helps
Answered: Thu, 28 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor